MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM; AQUEOUS SHUNT

GLAUKOS CORPORATION ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM; AQUEOUS SHUNT
Model Number IS3-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyphema (1911); Intraocular Pressure Increased (1937)
Date of Event 03/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: the device remains implanted in the patient; therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A review of the device labeling was completed.Hyphema and iop increase are identified in the labeling as known inherent risks of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.An adverse event appears to have occurred, but does not appear to have been a problem with the device or the way it was used.Hyphema and iop increase are established risks associated with use of the device, which is clearly specified in the product''s labeling.Based on the information received, the root cause of the reported event could not be conclusively identified.Mfr# reference: (b)(4).
 
Event or Problem Description
It was reported that following a right eye (od) cataract plus trabecular microbypass stent system procedure, the patient presented on postop day one (1) with a hyphema associated with elevated intraocular pressure (iop).Per report, the patient was being monitored with no intervention required.The report also noted that the patient was on anticoagulant therapy and was referred to an ophthalmologist.Through follow-up, the following additional information was received.Reportedly, the patient''s pressure is "back to normal", and the bleeding in the operative eye has resolved.

Brand Name
ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM
Common Device Name
AQUEOUS SHUNT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer (Section G)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
brittany massey
229 avenida fabricante
san clemente, CA 92672
949367960
MDR Report Key19093114
Report Number2032546-2024-00035
Device Sequence Number7820055
Product Code KYF
UDI-Device Identifier00853704002449
UDI-Public0100853704002449
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K220032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberIS3-US
Device Lot Number315599
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale